Über Normalkörper mit Quaternionengruppe

H. Reichardt

Mathematische Zeitschrift (1936)

  • Volume: 41, page 218-221
  • ISSN: 0025-5874; 1432-1823

How to cite


Reichardt, H.. "Über Normalkörper mit Quaternionengruppe." Mathematische Zeitschrift 41 (1936): 218-221. <http://eudml.org/doc/168659>.

author = {Reichardt, H.},
journal = {Mathematische Zeitschrift},
pages = {218-221},
title = {Über Normalkörper mit Quaternionengruppe},
url = {http://eudml.org/doc/168659},
volume = {41},
year = {1936},

AU - Reichardt, H.
TI - Über Normalkörper mit Quaternionengruppe
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 218
EP - 221
UR - http://eudml.org/doc/168659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.